# SDR IPXA11566835

- Difficulty date: April 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141N5810585
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION ON COCKPIT FLOOR UPPER SURFACE AT CAPT'S INBD FWD SEAT TRACK AT 3 PLACES, BS244-257. (MARKED)  REPAIR DOUBLER IAW ER 11-02718, AND EO B757-5310-42849-A.
